Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
143 Publications
2022 | Published | Journal Article | IST-REx-ID: 12214 |

The isometry group of Wasserstein spaces: The Hilbertian case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of the London Mathematical Society 106 (2022) 3865–3894.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G.P. Gehér, T. Titkos, D. Virosztek, Journal of the London Mathematical Society 106 (2022) 3865–3894.
2022 | Published | Journal Article | IST-REx-ID: 12232 |

Density of small singular values of the shifted real Ginibre ensemble
G. Cipolloni, L. Erdös, D.J. Schröder, Annales Henri Poincaré 23 (2022) 3981–4002.
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, D.J. Schröder, Annales Henri Poincaré 23 (2022) 3981–4002.
2022 | Published | Journal Article | IST-REx-ID: 12243 |

Directional extremal statistics for Ginibre eigenvalues
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, Journal of Mathematical Physics 63 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, Journal of Mathematical Physics 63 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12290 |

Optimal multi-resolvent local laws for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Electronic Journal of Probability 27 (2022) 1–38.
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, D.J. Schröder, Electronic Journal of Probability 27 (2022) 1–38.
2021 | Published | Journal Article | IST-REx-ID: 10221 |

Eigenstate thermalization hypothesis for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 388 (2021) 1005–1048.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 388 (2021) 1005–1048.
2021 | Published | Journal Article | IST-REx-ID: 10285 |

On eigenvector statistics in the spherical and truncated unitary ensembles
G. Dubach, Electronic Journal of Probability 26 (2021).
[Published Version]
View
| Files available
| DOI
G. Dubach, Electronic Journal of Probability 26 (2021).
2021 | Published | Journal Article | IST-REx-ID: 9550 |

Equipartition principle for Wigner matrices
Z. Bao, L. Erdös, K. Schnelli, Forum of Mathematics, Sigma 9 (2021).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Forum of Mathematics, Sigma 9 (2021).
2021 | Published | Journal Article | IST-REx-ID: 9912 |

Scattering in quantum dots via noncommutative rational functions
L. Erdös, T.H. Krüger, Y. Nemish, Annales Henri Poincaré 22 (2021) 4205–4269.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
L. Erdös, T.H. Krüger, Y. Nemish, Annales Henri Poincaré 22 (2021) 4205–4269.
2021 | Published | Journal Article | IST-REx-ID: 9036 |

The metric property of the quantum Jensen-Shannon divergence
D. Virosztek, Advances in Mathematics 380 (2021).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
D. Virosztek, Advances in Mathematics 380 (2021).
2021 | Submitted | Preprint | IST-REx-ID: 9230 |

Maxima of a random model of the Riemann zeta function over intervals of varying length
L.-P. Arguin, G. Dubach, L. Hartung, ArXiv (n.d.).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
L.-P. Arguin, G. Dubach, L. Hartung, ArXiv (n.d.).
2021 | Submitted | Preprint | IST-REx-ID: 9281 |

Formal verification of Zagier's one-sentence proof
G. Dubach, F. Mühlböck, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
G. Dubach, F. Mühlböck, ArXiv (n.d.).
2021 | Published | Journal Article | IST-REx-ID: 15013 |

Spectral radius of random matrices with independent entries
J. Alt, L. Erdös, T.H. Krüger, Probability and Mathematical Physics 2 (2021) 221–280.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
J. Alt, L. Erdös, T.H. Krüger, Probability and Mathematical Physics 2 (2021) 221–280.
2021 | Published | Journal Article | IST-REx-ID: 15259 |

On words of non-Hermitian random matrices
G. Dubach, Y. Peled, The Annals of Probability 49 (2021) 1886–1916.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
G. Dubach, Y. Peled, The Annals of Probability 49 (2021) 1886–1916.
2021 | Published | Journal Article | IST-REx-ID: 8373 |

A divergence center interpretation of general symmetric Kubo-Ando means, and related weighted multivariate operator means
J. Pitrik, D. Virosztek, Linear Algebra and Its Applications 609 (2021) 203–217.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J. Pitrik, D. Virosztek, Linear Algebra and Its Applications 609 (2021) 203–217.
2021 | Published | Thesis | IST-REx-ID: 9022 |

Fluctuations in the spectrum of random matrices
G. Cipolloni, Fluctuations in the Spectrum of Random Matrices, Institute of Science and Technology Austria, 2021.
[Published Version]
View
| Files available
| DOI
G. Cipolloni, Fluctuations in the Spectrum of Random Matrices, Institute of Science and Technology Austria, 2021.
2021 | Published | Journal Article | IST-REx-ID: 8601 |

Edge universality for non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields (2021).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields (2021).
2021 | Published | Journal Article | IST-REx-ID: 9412 |

Fluctuation around the circular law for random matrices with real entries
G. Cipolloni, L. Erdös, D.J. Schröder, Electronic Journal of Probability 26 (2021).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Electronic Journal of Probability 26 (2021).
2020 | Published | Journal Article | IST-REx-ID: 6185 |

Cusp universality for random matrices I: Local law and the complex Hermitian case
L. Erdös, T.H. Krüger, D.J. Schröder, Communications in Mathematical Physics 378 (2020) 1203–1278.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
L. Erdös, T.H. Krüger, D.J. Schröder, Communications in Mathematical Physics 378 (2020) 1203–1278.
2020 | Published | Journal Article | IST-REx-ID: 6184 |

Correlated random matrices: Band rigidity and edge universality
J. Alt, L. Erdös, T.H. Krüger, D.J. Schröder, Annals of Probability 48 (2020) 963–1001.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J. Alt, L. Erdös, T.H. Krüger, D.J. Schröder, Annals of Probability 48 (2020) 963–1001.
2020 | Published | Journal Article | IST-REx-ID: 9104 |

On the support of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal d’Analyse Mathematique 142 (2020) 323–348.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Journal d’Analyse Mathematique 142 (2020) 323–348.